Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Eyes paining, red during summer. Sitting whole day in front of computer. How to rectify?

My eye is paining in Summer. I am computer professional and I also study morning & night it s about 2-3 hours . Whenever I am free. Whole day I am working in front of computer. Doctor s says that my eyes is normal but most of the time paining in summer & becomes red. So, please suggest me, what should I do? Thanking you
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
since you are computer professional using computer most of the times, your symptoms are may be because of dryness of the eyes. This condition is commonly called as computer vision syndrome. The remedy for this condition is by taking precautions to avoid dryness of the eyes like avoiding use of air conditioner, fan wherever possible, taking rest by closing the eyes for atleast 2 minutes after working for continuous half hour. If symptoms still persist consult ophthalmologist he will do necessary tests to rule out dry eye and prescribe lubricating eye drops
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor